# SDR 2A6D20220726001

- Difficulty date: July 26, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N241AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0573
- Aircraft time: 5,395 hours, 20,645 cycles
- Engine: Pwa PW206B2
- Engine time: 6,072 hours, 3,085 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: UNK
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 5,395 hours, 20,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER T-CAP ON FRAME 3 AT (X FS 3150) (Z WL 1365) (Y BL 0) WAS FOUND TO HAVE CORROSION UNDER A NUTPLATE ON THE BOTTOM OF THE MAIN CABIN FLOOR. ALSO, THE FRAME 3 WEB AT (X FS 3150) (Z WL 1150) (Y BL 0) WAS FOUND TO HAVE DENT DAMAGE NEAR A STIFFENER
